# SDR VNAA202504020041

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Part number: 601R134002
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE LUGS NO.2L, NO.3L, NO.-4L, NO.5L AND NO.6L AT LH AILERON CENTER FITTING BORE LUGS NO.2L, NO.3L, NO.4L, NO.5L AND NO.6L AT LH AILERON CENTER FITTING.WERE CLEANED PER CRJ 900 SRM TASK 51-26-00-001-001-A01 CLEANING & REPAIRED PER REO 670-57-61-237 REV --
